EXISTENCE OF ANTI-PERIODIC MILD SOLUTIONS TO FRACTIONAL DIFFERENTIAL EQUATIONS OF ORDERα∈(0, 1)

+ 作者地址


0
  • 参考文献
  • 相关文章
  • 统计

[7] Ravi P. Agarwal;V. Lakshmikantham;Juan J. Nieto .On the concept of solution for fractional differential equations with uncertainty[J].Nonlinear Analysis: An International Multidisciplinary Journal,2010(6):2859-2862.

[8] Benchohra A;Henderson J;Ntouyas SK;Ouahab A .Existence results for fractional order functional differential equations with infinite delay[J].Journal of Mathematical Analysis and Applications,2008(2):1340-1350.

[9] Agarwal, R.P.;Benchohra, M.;Hamani, S. .A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions[J].Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,2010(3):973-1033.

[10] El-Borai MM. .Some probability densities and fundamental solutions of fractional evolution equations[J].Chaos, Solitons and Fractals: Applications in Science and Engineering: An Interdisciplinary Journal of Nonlinear Science,2002(3):433-440.

[12] Lakshmikantham V;Vatsala AS .Basic theory of fractional differential equations[J].Nonlinear Analysis: An International Multidisciplinary Journal,2008(8):2677-2682.

[13] V. LAKSHMIKANTHAM;A. S. VATSALA .THEORY OF FRACTIONAL DIFFERENTIAL INEQUALITIES AND APPLICATIONS[J].Communications in applied analysis,2007(3/4):395-402.

[15] G. Massengo Mophou;O. Nakoulima;G.M. N'Guerekata .Existence results for some fractional differential equations withnonlocal conditions[J].Nonlinear studies,2010(1):15-21.

[17] G.M. Mophou;G.M. N'Guerekata .On integral solutions of some nonlocal fractional differential equationswith nondense domain[J].Nonlinear Analysis: An International Multidisciplinary Journal,2009(10):4668-4675.

[18] Gisele M. Mophou .Existence and uniqueness of mild solutions to impulsive fractional differential equations[J].Nonlinear Analysis: An International Multidisciplinary Journal,2010(3/4):1604-1615.

[19] N'Guerekata GA .A Cauchy problem for some fractional abstract differential equation with non local conditions[J].Nonlinear Analysis: An International Multidisciplinary Journal,2009(5):1873-1876.

[20] Cuevas C;Lizama C .Almost automorphic solutions to a class of semilinear fractional differential equations[J].Applied mathematics letters,2008(12):1315-1319.

[22] Yong-Kui Chang;Juan J. Nieto .Some new existence results for fractional differential inclusions with boundary conditions[J].Mathematical and computer modelling,2009(3/4):605-609.

[23] C.F. Li;X.N. Luo;Yong Zhou .Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations[J].Computers & Mathematics with Applications,2010(3):1363.

[24] Zhou, Y.;Jiao, F. .Nonlocal Cauchy problem for fractional evolution equations[J].Nonlinear analysis. Real world applications,2010(5):4465-4475.

[26] H.L. Chen .ANTIPERIODIC WAVELETS[J].Journal of Computational Mathematics,1996(1):32-39.

[27] Souplet P. .Optimal uniqueness condition for the antiperiodic solutions of some nonlinear parabolic equations[J].Nonlinear Analysis: An International Multidisciplinary Journal,1998(2):279-286.

[31] Wang Y;Shi YM .Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions[J].Journal of Mathematical Analysis and Applications,2005(1):56-69.

[33] Ahmad B;Nieto JJ .Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions[J].Nonlinear Analysis: An International Multidisciplinary Journal,2008(10):3291-3298.

[34] Shao JY .Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays[J].Physics Letters, A,2008(30):5011-5016.

[35] Liu BW .An anti-periodic LaSalle oscillation theorem for a class of functional differential equations[J].Journal of Computational and Applied Mathematics,2009(2):1081-1086.

[38] Ahmad, B. .Existence of solutions for fractional differential equations of order q ∈ (2,3] with anti-periodic boundary conditions[J].Journal of Applied Mathematics and Computing,2010(1/2):385-391.

[39] Wang, G.;Ahmad, B.;Zhang, L. .Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order[J].Nonlinear Analysis: An International Multidisciplinary Journal,2011(3):792-804.

[40] Bashir Ahmad;Juan J. Nieto .Anti-periodic fractional boundary value problems[J].Computers & Mathematics with Applications: An International Journal,2011(3):1150-1156.

[41] Ahmad, B.;Nieto, J.J. .Existence of solutions for impulsive anti-periodic boundary value problems of fractional order[J].Taiwanese journal of mathematics,2011(3):981-993.

[45] Junfei Cao;Qigui Yang;Zaitang Huang .Existence of anti-periodic mild solutions for a class of semilinear fractional differential equations[J].Communications in nonlinear science and numerical simulation,2012(1):277-283.


语种: 英文   

基金This research was supported by the Key Foundation of Anhui...


期刊热词
  • + 更多
  • 字体大小